# SDR QMLA2020062220028

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N819LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0781
- Aircraft time: 1,551 hours, 3,495 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Wire
- Condition: Unsecure
- Location: Cowling
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC EQUIPPED WITH AN FDC IBF SYSTEM, WHICH INVOLVES AN ADDITIONAL COWLING ACROSS THE FORWARD PART OF THE TRANSMISSION DECK.  THIS COWLING INCLUDES, ON EACH SIDE, TWO PIECES OF HARD PLASTIC DUCTING CONNECTED BY A PIECE OF FLEXIBLE ORANGE DUCTING WITH A METAL WIRE WOUND THROUGH THE INTERIOR FOR STIFFENING (SCAT TUBING), WHICH COMPRISE THE INTAKE PATH FOR THE NR 1 AND NR 2 OIL COOLER IMPELLER FANS.  THE AIRCRAFT WAS OUT OF SERVICE FOR AN UNRELATED ISSUE.  ONE OF THE LOCAL MECHANICS WAS TURNING THE MR SYSTEM THROUGH AS PART OF AN INSPECTION, AND HEARD AN UNUSUAL NOISE.  UPON INVESTIGATION, IT APPEARED THAT THE STIFFENING WIRE FROM THE INTERIOR OF THE FLEXIBLE DUCTING HAD COME LOOSE AND BEEN INGESTED INTO THE IMPELLER FAN.  AIRCRAFT STILL REMAINS OUT OF SERVICE AT THIS TIME DUE TO OTHER MAINTENANCE.
